# SDR AALA201908299029

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 63,006 hours, 15,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT RPEORTS 1L DOOR SLIDE ARMED LIGHT INOPERATIVE. MAINTENANCE REPLACED 1L DOOR SLIDE ARMED LIGHT ASSY, OPS CHECKS GOOD.
